# SDR MASA2019012111673

- Difficulty date: January 21, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 13,790 hours, 10,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS IN AFT OF A/C INOP. CHARGED BATTERIES.
